Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Quadratic homology


Author: Hans-Joachim Baues
Journal: Trans. Amer. Math. Soc. 351 (1999), 429-475
MSC (1991): Primary 55N35, 55Q70, 55S20
MathSciNet review: 1615931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe axioms for a `quadratic homology theory' which generalize the classical axioms of homology. As examples we consider quadratic homology theories induced by 2-excisive homotopy functors in the sense of Goodwillie and the homology of a space with coefficients in a square group which generalizes the homology of a space with coefficients in an abelian group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55N35, 55Q70, 55S20

Retrieve articles in all journals with MSC (1991): 55N35, 55Q70, 55S20


Additional Information

Hans-Joachim Baues
Affiliation: Max-Planck-Institut für Mathematik, Gottfried-Claren-Strasse 26, D-53225 Bonn, Germany
Email: bauses@mpim-bonn.mpg.de

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02335-1
PII: S 0002-9947(99)02335-1
Keywords: Quadratic functors, Goodwillie calculus, Steenrod squares, EHP-sequence
Received by editor(s): October 22, 1996
Article copyright: © Copyright 1999 American Mathematical Society